# SDR USAAD98018

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 8732030153
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - CABIN EMERGENCY LOW LEVEL LIGHTING FAILED TO EXTINGUISH AFTER TEST.  MAINTENANCE REPLACED THE EMERGENCY LOW LEVEL LIGHTING CONTROL MODULE.  (M)
